# SDR DALA2019101605938

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 36,913 hours, 19,174 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3163 CLOSED LOG 6232149. EMERGENCY LIGHT, EXTERNAL LOAD FORWARD LEFT FAULT. REMOVED AND REPLACED FORWARD RIGHT DOOR SLIDE PER AMDS 2561-4004 -RF.
